Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 9, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Apr 1, 2009, 3:24 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2009, 3:24 PM CDT (20:24 UTC)
- Expired
- Apr 2, 2009, 12:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5005 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 012024 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 324 PM CDT WED APR 1 2009 ...STRONG WINDS BEHIND A COLD FRONT... .A STORM SYSTEM WILL INTENSIFY ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA OVERNIGHT INTO THURSDAY MORNING. AS THE STORM INTENSIFIES THE SURFACE GRADIENT WILL TIGHTEN BETWEEN LOW PRESSURE TO OUR EAST AND HIGH PRESSURE TO OUR WEST. THIS WILL RESULT IN STRONG NORTHWEST WINDS ACROSS THE PANHANDLES. OKZ001>003-TXZ001>020-020500- /O.NEW.KAMA.WI.Y.0009.090401T2024Z-090402T1400Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 324 PM CDT WED APR 1 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES WHICH IS IN EFFECT UNTIL 9 AM CDT THURSDAY. NORTH TO NORTHWEST WINDS IN THE 30 TO 35 MILE AN HOUR RANGE WITH GUSTS TO AROUND 50 MILES AN HOUR WILL BE COMMON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THURSDAY MORNING. THE STRONG WINDS MAY CAUSE AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST. SOME SNOW IS ALSO EXPECTED...ESPECIALLY NORTH OF THE CANADIAN RIVER. THEREFORE...BLOWING SNOW MAY ALSO LOCALLY REDUCE THE VISIBILITY. THE WINDS WILL DECREASE TOWARD MID MORNING THURSDAY AS A STORM SYSTEM MOVES AWAY FROM THE PANHANDLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOEHRING
4 follow-up statements
000 WWUS74 KAMA 020458 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1158 PM CDT WED APR 1 2009 ...STRONG WINDS BEHIND A COLD FRONT... .A STORM SYSTEM WILL INTENSIFY ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA OVERNIGHT INTO THURSDAY MORNING. AS THE STORM INTENSIFIES THE SURFACE GRADIENT WILL TIGHTEN BETWEEN LOW PRESSURE TO OUR EAST AND HIGH PRESSURE TO OUR WEST. THIS WILL RESULT IN STRONG NORTHWEST WINDS ACROSS THE PANHANDLES. OKZ001>003-TXZ001>020-021300- /O.CON.KAMA.WI.Y.0009.000000T0000Z-090402T1400Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1158 PM CDT WED APR 1 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY FOR THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES. NORTH TO NORTHWEST WINDS IN THE 30 TO 35 MILE AN HOUR RANGE WITH GUSTS TO AROUND 50 MILES AN HOUR WILL BE COMMON ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THURSDAY MORNING. THE STRONG WINDS MAY CAUSE AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST. SOME SNOW IS ALSO EXPECTED...ESPECIALLY NORTH OF THE CANADIAN RIVER. THEREFORE...BLOWING SNOW MAY ALSO LOCALLY REDUCE THE VISIBILITY. THE WINDS WILL DECREASE TOWARD MID MORNING THURSDAY AS A STORM SYSTEM MOVES AWAY FROM THE PANHANDLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJB
000 WWUS74 KAMA 020803 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 303 AM CDT THU APR 2 2009 ...STRONG WINDS EXPECTED OVER THE TEXAS AND OKLAHOMA PANHANDLES THROUGH EARLY MORNING... .THE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT...WHICH MOVED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY...WAS LOCATED OVER THE LOW ROLLING PLAINS OF TEXAS AND SOUTHWEST OKLAHOMA EARLY THIS MORNING. IN ITS WAKE...A TIGHT PRESSURE GRADIENT WAS DEVELOPING OVER THE PANHANDLES...RESULTING IN STRONG NORTH TO NORTHWEST WINDS. WIND SPEEDS SHOULD DECREASE TOWARD MID MORNING ONCE THE PRESSURE GRADIENT RELAXES. OKZ001>003-TXZ001>020-021400- /O.CON.KAMA.WI.Y.0009.000000T0000Z-090402T1400Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 303 AM CDT THU APR 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES. NORTH TO NORTHWEST WINDS WILL REACH SPEEDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH UNTIL MID MORNING. AREAS OF LIGHT SNOWFALL MAY DEVELOP AND COULD RESULT IN BLOWING SNOW AND REDUCTION IN VISIBILITY WHEN COMBINED WITH THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...MOTORISTS SHOULD PREPARE FOR SUDDEN CHANGES IN VISIBILITY DUE TO BLOWING SNOW. && $$ NUNEZ
000 WWUS74 KAMA 021355 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 855 AM CDT THU APR 2 2009 ...STRONG WINDS EXPECTED OVER THE TEXAS AND OKLAHOMA PANHANDLES THROUGH EARLY MORNING... .THE LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT...WHICH MOVED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY...WAS LOCATED OVER THE LOW ROLLING PLAINS OF TEXAS AND SOUTHWEST OKLAHOMA EARLY THIS MORNING. IN ITS WAKE...A TIGHT PRESSURE GRADIENT WAS PRESENT OVER THE PANHANDLES...RESULTING IN STRONG NORTH TO NORTHWEST WINDS OVER THE SOUTHEASTERN TEXAS PANHANDLE. OKZ001>003-TXZ001>013-016-017-021500- /O.EXP.KAMA.WI.Y.0009.000000T0000Z-090402T1400Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...HEREFORD...CANYON 855 AM CDT THU APR 2 2009 ...WIND ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING FOR ALL OF THE OKLAHOMA PANHANDLE AND MUCH OF THE TEXAS PANHANDLE. WINDS HAVE DIMINISHED TO 15 TO 30 MPH...THEREFORE THE WIND ADVISORY WILL EXPIRE AT 9 AM CDT. $$ TXZ014-015-018>020-021700- /O.EXT.KAMA.WI.Y.0009.000000T0000Z-090402T1700Z/ GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER...CLAUDE... CLARENDON...WELLINGTON 855 AM CDT THU APR 2 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON CDT TODAY FOR THE SOUTHEASTERN TEXAS PANHANDLE. NORTH TO NORTHWEST WINDS WILL REACH SPEEDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH UNTIL LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ALSO...MOTORISTS SHOULD PREPARE FOR SUDDEN CHANGES IN VISIBILITY DUE TO BLOWING SNOW. && $$ SJOHNSON
000 WWUS74 KAMA 021656 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1156 AM CDT THU APR 2 2009 ...WINDS DECREASING... .AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE AWAY FROM THE PANHANDLES AND THE SURFACE GRADIENT BEHIND IT WILL CONTINUE TO WEAKEN. TXZ014-015-018>020-021800- /O.EXP.KAMA.WI.Y.0009.000000T0000Z-090402T1700Z/ GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PAMPA...SHAMROCK...WHEELER...CLAUDE... CLARENDON...WELLINGTON 1156 AM CDT THU APR 2 2009 ...WIND ADVISORY WILL EXPIRE AT NOON CDT TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON CDT TODAY FOR THE SOUTHEASTERN TEXAS PANHANDLE. WINDY CONDITIONS WILL CONTINUE FOR MUCH OF THE AFTERNOON...BUT THE SUSTAINED WIND SPEED IS EXPECTED TO STAY BELOW 35 MILES AN HOUR. $$ GOEHRING
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 1, 12:00 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 1, 12:00 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1200 PM CDT WED APR 1 2009
.AVIATION...
THE WEATHER WILL BE GOING DOWN HILL DURING THIS FORECAST. STRONG
SOUTHWEST TO WEST WINDS AT THE AMA AND DHT TAF SITES WILL CONTINUE
INTO THE EARLY EVENING. THE WINDS AT GUY ARE EXPECTED TO INCREASE
THROUGH THE AFTERNOON AS WELL...BUT PROBABLY WILL NOT GET AS STRONG
AS DHT AND AMA. A STRONG COLD FRONT MOVES THROUGH THE PANHANDLES THIS
EVENING...WILL PROBABLY KEEP THE SAME TIMING AND WIND SPEEDS WITH THE FRONT
THAT THE PREVIOUS FORECAST HAD. MVFR AND IFR CONDITIONS WITH SNOW AND
BLOWING SNOW WILL FILL IN BEHIND THE FRONT...MAINLY AFTER MIDNIGHT.
THE GUY TAF SITE WILL SEE THE WORST CONDITIONS...WITH AMA ONLY HAVING
A FEW HOURS OF LOW CEILINGS AND POSSIBLY SOME LIGHT SNOW. CEILINGS
AND VISIBILITIES WILL IMPROVE FROM WEST TO EAST THURSDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 513 AM CDT WED APR 1 2009/
DISCUSSION...
FOR TODAY...WIND MACHINE TO CRANK UP AS LEE TROF DEEPENS AHEAD OF
STRONG COLD FRONT. CLOUDS TO INCREASE AS WELL IN ADVANCE OF A FAST
MOVG SHORTWAVE TROF. THIS PARTICULAR UPPER LEVEL SHORTWAVE TROF WILL
TRAVERSE THE SRN ROCKIES AND ADJACENT HIGH PLAINS TONIGHT AND EARLY
THU. PROJECTED TRACK SUGGESTS OK PNHDL WILL STAND GREATEST LIKELIHOOD
OF PRECIP...AND HAVE RAISE POPS TO 70 PERCENT...WHILE NRN TX PNHDL IS
AT 60 PERCENT AND SRN TX PNHDL 50 PERCENT FOR TONIGHT. STRONG COLD
FRONT WILL BLAST THRU PNHDLS WITH THE CORRESPONDING STEEP PRESSURE
GRADIENT SUPPORTIVE OF DOWNRIGHT WINDY CONDITIONS BEHIND IT. RAISED
SPEEDS EVER SO SLIGHTLY TO JUST BELOW WIND ADVISORY CRITERIA THIS
PCKG...ALTHOUGH LATER SHIFTS MAY NEED TO CONSIDER ONE POST FRONTAL.
DID MENTION GUSTS TO 40 OR 45 MPH TODAY...AND 50 MPH TONIGHT ALL
ZONES. AS FOR PRECIP TYPE...AGAIN...PREDOMINANTLY RAIN DURG THE
EVENING HOURS...CHANGING TO LIGHT RAIN AND LIGHT SNOW MIX...THEN
EVENTUALLY ALL SNOW AROUND MIDNIGHT AND AFTER FROM NW TO SE ACROSS
FCST AREA EXCEPT SERN TX PNHDL...WHERE PRECIP IS FCST TO REMAIN ALL
LIGQUID. SNOW ACCUMULATIONS NOT VERY CLEAR CUT AT THIS TIME. IT DOES
APPEAR OK PNHDL WILL HAVE BEST CHC TO SEE ACCUMULATING SNOWS...MAINLY
LIGHT...AND HAVE ORIENTED SNOW GRIDS IN THAT MANNER. CONSIDERED A
WINTER WX ADVISORY FOR LATE TNGT FOR THE OK PNHDL BUT SOME
UNCERTAINTY REMAINS IN TRACK AND SPEED SO DECIDED TO HOLD OFF FOR
THIS PCKG.
THIS SYSTEM IS PROGRESSIVE...SO RAPID IMPROVEMENT FORESEEN ON THU.
WARMER TEMPS FRI AHEAD OF NEXT VIGOROUS UPPER LOW SLATED TO AFFECT
PNHDLS ON SATURDAY AND SATURDAY EVENING. THIS FEATURE SHOULD SLIDE BY
TO OUR NORTH...WITH ONLY EXTRM NRN SECTIONS PSBLY BEING AFFECT BY
WRAPAROUND PRECIP. THEREFORE...HAVE RETAINED SLGT CHC POPS IN THAT
AREA FOR SAT...AND KEPT NONMENTIONABLE ACROSS SRN HALF OF TX PNHDL.
THE WINDS WILL CRANK UP AGAIN ON SATURDAY IN TYPICAL SPRING FASHION.
MEDIUM RANGE MODELS DISAGREE ON WHEN NEXT SYSTEM AFFECTS THE SRN AND
CNTRL PLAINS NEXT WEEK. 00Z GFS IS FASTEST WHILE 00Z ECMWF IS ABOUT ONE
DAY SLOWER. THIS FAR OUT...PLAYED A CONSERVATIVE GAME AND KEPT THE
FCST DRY.
ANDRADE
FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ANTICIPATED THIS AFTERNOON AND EARLY
EVENING ACROSS SRN TX PNHDL WHERE TEMPS WILL BE WARMEST...AND
RELATIVE HUMIDITIES FALL TO 15 PERCENT OR BELOW ALONG WITH STRONG SW
TO W WINDS. HUMIDITIES ARE EXPECTED TO BE HIGHER ACROSS NRN TX PNHDL
SO ELEVATED FIRE WX CONDITIONS SEEN FOR TODAY. IN THE OK
PNHDL...THERE IS STILL RESIDUAL SNOW COVER SEEN ON YESTERDAYS
SATELLITE IMAGERY. THE OK PNHDL RECEIVED BETWEEN 18 AND 27 INCHES OF
SNOW LAST FRI...SO THIS WILL PRECLUDE ISSUANCE OF ANY FIRE WX HIGHLIGHTS
THIS PCKG. PRECIPITATION FCST TO OCCUR LATE TNGT AND EARLY THU ALONG
WITH COOLER TEMPERTURES. THIS WILL PRECLUDE MAJOR FIRE WEATHER
CONCERNS BOTH THU AND FRI. CRITICAL FIRE WX CONDITIONS WILL BE
POSSIBLE SATURDAY AS ANOTHER STRONG UPPER LEVEL STORM SYSTEM PASSES
BY JUST OUR NORTH.
ANDRADE
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.
OK...NONE.
&&
15/05Hazardous weather outlook, Apr 1, 2:55 PM CDT, 29 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 255 PM CDT WED APR 1 2009 OKZ001>003-TXZ001>020-021100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 255 PM CDT WED APR 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM FOR MUCH OF THE TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES AS A WINTER WEATHER DISTURBANCE APPROACHES THE AREA. BY TONIGHT...THE WINTER WEATHER DISTURBANCE AN ITS ASSOCIATED COLD FRONT WILL MOVE SWIFTLY OVER THE OKLAHOMA AND TEXAS PANHANDLES. SNOW IS EXPECTED TO DEVELOP OVERNIGHT...RESULTING IN ACCUMULATIONS OF ABOUT AN INCH...ESPECIALLY TO THE NORTH OF THE CANADIAN RIVER. A WIND ADVISORY MAY ALSO BE NEEDED DUE TO THE STRONG WINDS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GOEHRING
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 5:26 AM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 12 more | 15 hr |
Nearby
Wind Advisories in Texas, 2009Wind Advisories in Oklahoma, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.